# SDR 2009F00024

- Difficulty date: March 19, 2009
- Submitted: March 23, 2009
- Operation: General aviation
- Aircraft: N347D
- Make and model: Beech B200
- Aircraft serial: BB1197
- Aircraft time: 3,900 hours, 4,789 cycles
- Engine: Pwa PT6A60A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Separated
- Location: Hydraulic Sys
- Part time: 3,900 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LT MLG BEGAN LOWERING OUT OF NACELLE DURING FLIGHT.
